# SDR SWAA2023032302055

- Difficulty date: February 11, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL AREA RT SIDE BODY STA 663.75 AND RBL 9 SUPPORT ANGLE AT AIR CONDITIONING BAY 2023-116758<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE 01 FEB 24.;[02] REPLACED ANGLE INTERNAL AREA RT SIDE BODY STA 663.75 BETWEEN RBL 5.0 TO RBL 65.0 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02; DWG#111A1000 SHEET 160 REV- AND DWG#111A1000 SHEET 162 REV- SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK CARD COMPLETED  REPLACED ANGLE INTERNAL AREA RT SIDE BODY STA 663.75 BETWEEN RBL 5.0 TO RBL 65.0 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02; DWG#111A1000 SHEET 160 REV- AND DWG#111A1000 SHEET 162 REV-  SEE INDIVIDUAL SIGN OFF BELOW.
